# SDR AALA202306304390

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,352 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN UPPER SURFACE OF INTERCOSTAL LOCATED AT BS 287 AND BL 0. REPAIRED INTERCOSTAL PER DWG 141A5410 REV U.
